# SDR AALA201908239037

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 57,201 hours, 23,562 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat Track
- Condition: Lack Of Lube
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS #1 OB SLAT HAS BINDING & LOUD BANGING/POPPING SOUND DURING EXTENSION & RETRACTION BETWEEN 5-10 DEGREES TRAVEL. MAINTENANCE LUBED NO. 1 SLAT IAW AMM 12-22-71-604 AND 12-22-71-600. NO FURTHER NOISE FROM #1 SLAT NOTED.
